U.S. doctors online nowAsk doctors free
Canada
A 18-year-old female asked:

hood of clitoris has been hurting/itchy, almost feels like skin is ripped. stringy/mucous-y brown-yellow blood discharge. 18yrs virgin.

1 doctor answer1 doctor weighed in
Dr. Jerome Litt
Dermatology 71 years experience
PAINFUL CLITORIS: YOU MUST SEE EITHER YOUR PCP OR A GYNECOLOGIST RIGHT AWAY. YOU MAY HAVE AN INFECTION. DO NOT WAIT.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 35-year-old member asked:

Could a topical steroid applied to the face decrease inflamation in other areas of the body?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Steroids absorbed : Depending on which topical steroid, how much is applied to how much skin area, and for how long there could be enough systematic absorption for effects to other areas. Realize that would also imply greater likelyhood of systemic side effects.
A 42-year-old member asked:

Would mitral regurgitation cuase someone to have a decreased red blood count, and would a blood transfusion help the case?

1 doctor answer3 doctors weighed in
Dr. Brian Mott
Thoracic Surgery 29 years experience
It could: Severe mr with turbulent flow can cause hemolysis of rbcs. Although a transfusion will top you off it won't solve the underlying problem.
Topsfield, MA
A 36-year-old female asked:

What causes a hemmorage in the eye following a retnial detatchment surgery.?

2 doctor answers2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Vascular leaks: The retina is very thin, very fragile but richly endowed with blood vessels and it sits on another carpet of blood vessels. Re-attachment surgery has to restructure a detached retina in the presence of all of this vascular richness and fragility and sometimes smaller vessels can leak or even vessels at the site of entry into the eye. This will clear usually with time.
A 30-year-old female asked:

I have a problem with my hair..It falls alot.The doctor told me main problem is low iron..Ive been taking iron pills for months now.No improvement.?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Needs re-eval: Conditions like this are often transient. Doesn't sound like you have proven iron deficiency and in any case you should be back up to normal by now. Sounds like you need to talk to your doc again.
A 36-year-old member asked:

My son is 6 and has been healthy. He started having seizures. He is under medication. Why can this be happening? No head injury or illness.

1 doctor answer1 doctor weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Seizure disorder: The brain goes through a rather lengthy period of development& growth& continues to remodel itself until the late 20's. A seizure disorder, whether transient & benigh or long term, can emerge at any age & for a variety of reasons. Your dr or neurologist may have a clue for origin after tests, but a large percentage arise from no known reason & are labeled "ideopathic".

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 3, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.